×

Found 771 Documents (Results 1–100)

Distributions of zeros and masses of entire and subharmonic functions with restrictions on their growth along the strip. (English. Russian original) Zbl 07838018

Izv. Math. 88, No. 1, 133-193 (2024); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 88, No. 1, 141-202 (2024).
MSC:  31A05 31A15
PDFBibTeX XMLCite
Full Text: DOI MNR

Bernstein inequality for the Riesz derivative of fractional order less than unity of entire functions of exponential type. (English. Russian original) Zbl 07820606

Dokl. Math. 108, No. 3, 524-527 (2023); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 514, No. 1, 118-122 (2023).
MSC:  41Axx 42Axx 26Axx
PDFBibTeX XMLCite
Full Text: DOI

On constants in the Bernstein-Szegő inequality for the Weyl derivative of order less than unity of trigonometric polynomials and entire functions of exponential type in the uniform norm. (English. Russian original) Zbl 07805773

Proc. Steklov Inst. Math. 323, Suppl. 1, S146-S154 (2023); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 29, No. 4, 130-139 (2023).
MSC:  26-XX 42-XX
PDFBibTeX XMLCite
Full Text: DOI

Functional equation with holomorphic coefficients related to a finite group. (English. Russian original) Zbl 1509.30018

Russ. Math. 66, No. 8, 27-30 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2022, No. 8, 34-38 (2022).
MSC:  30D05 30D15
PDFBibTeX XMLCite
Full Text: DOI

Gap and type problems in Fourier analysis. (English) Zbl 1512.42006

Kechris, A. (ed.) et al., Nine mathematical challenges. An elucidation. Proceedings of the Linde Hall inaugural math symposium, California Institute of Technology, Pasadena, CA, USA, February 22–24, 2019. Providence, RI: American Mathematical Society (AMS). Proc. Symp. Pure Math. 104, 133-147 (2021).
MSC:  42A38 42A24
PDFBibTeX XMLCite
Full Text: DOI

Sum-difference equation for analytic functions generated by triangle and its applications. (Russian. English summary) Zbl 1499.30315

Ufim. Mat. Zh. 13, No. 4, 17-22 (2021); translation in Ufa Math. J. 13, No. 4, 17-22 (2021).
PDFBibTeX XMLCite
Full Text: DOI MNR

Growth of entire functions of exponential type and characteristics of distributions of points along straight line in complex plane. (Russian. English summary) Zbl 1499.30243

Ufim. Mat. Zh. 13, No. 3, 116-128 (2021); translation in Ufa Math. J. 13, No. 3, 113-125 (2021).
MSC:  30D15 30D20
PDFBibTeX XMLCite
Full Text: DOI MNR

Approximation by entire functions on a countable set of continua. The inverse theorem. (English. Russian original) Zbl 1486.30110

Vestn. St. Petersbg. Univ., Math. 54, No. 4, 366-371 (2021); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 8(66), No. 4, 600-607 (2021).
MSC:  30E10 30D15
PDFBibTeX XMLCite
Full Text: DOI

Bounds of the Nikol’skii polynomial constants in \(L^p\) with Gegenbauer weight. (English. Russian original) Zbl 1494.41005

Proc. Steklov Inst. Math. 315, Suppl. 1, S117-S127 (2021); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 26, No. 4, 126-137 (2020).
MSC:  41A17 33C45
PDFBibTeX XMLCite
Full Text: DOI

Generalized interpolation problem of the Korevaar-Dixon type. (English. Russian original) Zbl 1475.30086

J. Math. Sci., New York 257, No. 3, 296-304 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 162, 25-33 (2019).
MSC:  30E05 30D15
PDFBibTeX XMLCite
Full Text: DOI

Approximation by entire functions on a countable set of continua. (English. Russian original) Zbl 1461.30071

Vestn. St. Petersbg. Univ., Math. 53, No. 3, 329-335 (2020); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 7(65), No. 3, 481-489 (2020).
MSC:  30D15 30E10
PDFBibTeX XMLCite
Full Text: DOI

Growth of subharmonic functions along line and distribution of their Riesz measures. (Russian. English summary) Zbl 1463.31002

Ufim. Mat. Zh. 12, No. 2, 35-48 (2020); translation in Ufa Math. J. 12, No. 2, 35-49 (2020).
MSC:  31A05 30D20 30D15
PDFBibTeX XMLCite
Full Text: DOI MNR

On moment problem for entire functions generated by doubly periodic group. (Russian. English summary) Zbl 1463.30172

Ufim. Mat. Zh. 12, No. 2, 21-27 (2020); translation in Ufa Math. J. 12, No. 2, 21-27 (2020).
MSC:  30E05 30E20 30E25
PDFBibTeX XMLCite
Full Text: DOI MNR

On shifts of the sequence of integers generating functions that are invertible in the sense of Ehrenpreis. (English. Russian original) Zbl 1455.30021

J. Math. Sci., New York 251, No. 2, 161-175 (2020); translation from Zap. Nauchn. Semin. POMI 480, 5-25 (2019).
MSC:  30D15 30D20
PDFBibTeX XMLCite
Full Text: DOI

On applications of summary equation induced by quadrilateral. (Russian. English summary) Zbl 1463.30190

Ufim. Mat. Zh. 11, No. 4, 29-34 (2019); translation in Ufa Math. J. 11, No. 4, 27-32 (2019).
PDFBibTeX XMLCite
Full Text: DOI MNR

On an interpolation problem in the class of functions of exponential type in a half-plane. (Russian. English summary) Zbl 1463.30173

Ufim. Mat. Zh. 11, No. 1, 19-25 (2019); translation in Ufa Math. J. 11, No. 1, 19-26 (2019).
MSC:  30E05 30D15
PDFBibTeX XMLCite
Full Text: DOI MNR

Interrelation between Nikolskii-Bernstein constants for trigonometric polynomials and entire functions of exponential type. (Russian. English summary) Zbl 1439.30050

Chebyshevskiĭ Sb. 20, No. 3(71), 143-153 (2019); correction ibid. 21, No. 3(75), 336-338 (2020).
MSC:  30D15 30C10
PDFBibTeX XMLCite
Full Text: MNR

On invariant subspaces of the Pommiez operator in the spaces of entire functions of exponential type. (English. Russian original) Zbl 07123860

J. Math. Sci., New York 241, No. 6, 760-769 (2019); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 142, 111-120 (2017).
MSC:  47A16 47B38 46E10
PDFBibTeX XMLCite
Full Text: DOI

On Hamburger moments problem generated by a group with two limit points. (English. Russian original) Zbl 1415.30027

Russ. Math. 62, No. 12, 1-5 (2018); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2018, No. 12, 3-8 (2018).
MSC:  30E05 30D15
PDFBibTeX XMLCite
Full Text: DOI

Approximation by entire functions on a countable union of segments on the real axis. III: Further generalization. (English. Russian original) Zbl 1405.30036

Vestn. St. Petersbg. Univ., Math. 51, No. 2, 164-168 (2018); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 5(63), No. 2, 265-272 (2018).
MSC:  30E10 30D15
PDFBibTeX XMLCite
Full Text: DOI

Interpolation problems for entire functions induced by regular hexagons. (English. Russian original) Zbl 1396.30002

Sib. Math. J. 59, No. 1, 59-64 (2018); translation from Sib. Mat. Zh. 59, No. 1, 78-85 (2018).
MSC:  30D15 30E05
PDFBibTeX XMLCite
Full Text: DOI

Order estimates for the approximating characteristics of functions from the classes \(S_{p,\theta}^\Omega B(\mathbb{R}^d)\) with a given majorant of mixed modules of continuity in the uniform metric. (English. Ukrainian original) Zbl 1490.41020

Ukr. Math. J. 68, No. 12, 1975-1985 (2017); translation from Ukr. Mat. Zh. 68, No. 12, 1705-1714 (2016).
MSC:  41A63 42A32
PDFBibTeX XMLCite
Full Text: DOI

Eigenvalue problems of Toeplitz operators in Bargmann-Fock spaces. (English) Zbl 06850095

Oberguggenberger, Michael (ed.) et al., Generalized functions and Fourier analysis. Dedicated to Stevan Pilipović on the occasion of his 65th birthday. Contributions of the 8th, 9th and 10th ISAAC congresses, Moscow, Russia, 2011, Krakow, Poland, 2013 and Macau, China, 2015. Basel: Birkhäuser/Springer. Oper. Theory: Adv. Appl. 260, 269-276 (2017).
PDFBibTeX XMLCite
Full Text: DOI

Approximation by entire functions on countable unions of segments of the real axis. II: Proof of the main theorem. (English. Russian original) Zbl 1382.41007

Vestn. St. Petersbg. Univ., Math. 50, No. 1, 35-43 (2017); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 62, No. 1, 53-63 (2017).
MSC:  41A10 30E10 41A27
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference